# SDR USAAD97028

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FOUND RIGHT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  (M)
